Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
liteofhope

dry eye and blurry vision temp or permant?

Recommended Posts

I was on 40 mg of accutane for 3 and a half month and 3 months after stopping accutane I got dry eyes and blurry vision. what can I do about it? is the a temporary or permanent thing? I hope that I won't get blind like some people who taken accutane. totally regret taking it.

Link to comment
Share on other sites

You should go to a doctor as soon as possible.

It probably doesn't have anything to do with the accutane. 3 months after is quite a while for this to suddenly pop up.

Link to comment
Share on other sites

Accutane side effects can show up months or even years after one stop taking the drug. So there is no such thing as "It probably doesn't have anything to do with the accutane"... :rolleyes:

Anyway liteofhope, you need to see a speciallist asap as it seems like you are beginning to experience severe side effects beside hair loss.

Link to comment
Share on other sites

The first time I took Accutane was 3 yrs back. After stopping it I started to observe dry/tired eyes & blurry vision. Till date I have the same problem to some extent. I've got my eyes tested several times and they seem to find nothing wrong.

Last month I started another course of tane and all those side effects started coming again. Excessive hair loss, dry/tired eyes. My eyes seem never in a relaxed state. I stopped it within 3 weeks. This accutane truly sucks. Perhaps I am too sensitive towards this drug.

Let us know if you get some way out of your problem. That would be helpful.

Cheers!!

Link to comment
Share on other sites

the dry eye is killing me. It hurts when I blink my eye and I can barely see anything that is clear. does anyone know what I can do about it? I seem to used up 1 bottle of tear drop in less that 5 days. I hope this is not permanet. Man, I only took the dreadful drug for a short period of time and at a low dosage. I so want to sued now.

Link to comment
Share on other sites

Hi guys

Lamarr a very helpful member on this forum and the action forum, suggested the following that might help:

"If you have severely dry eyes and are finding no relief, there is a relatively new product called Restasis (contains cyclosporin which is an immunosupressant). They are prescription only but are first line therapy (in the US) for severe dry eye. It is perfect for dry eyes post accutane as it significantly reduces the inflammation create by either ocular rosacea or blepharitis."

Best of luck.

Greg

Link to comment
Share on other sites

You should see your derm or a doctor ASAP. If you can't, I suggest you stop taking accutane since its the one most likely to be the culprit.

Also please do not try to seld-medicate or self-treat because you don't know what will happen especially when its the eyesight we are talking. You may cause even worse problems. Do just see a doctor.

Link to comment
Share on other sites

Go see an eye doctor. He or she can, in under a minute, determine whether your eyes are producing moisture or not, which is important because the treatment for the two causes are different. Eye drops won't help if your eyes aren't moisturizing.

Link to comment
Share on other sites

this problem is why they've taken me off of accutane for a month.

i am waiting to get my eyes checked out before i resume treatment.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×